# SDR AU970262

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182D
- Aircraft serial: 18253162
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 18253162
- Condition: Corroded
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATORS CORRODED - SEE MDR 97/0252 FOR ADDITIONAL INFORMATION
